# SDR AALA201906219008

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 24,496 hours, 10,043 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL IMBALANCE OF 1000 ON CLIMB OUT, RIGHT SIDE LOW AND IMBALANCE OF 1000 AT SHUT DOWN, LEFT SIDE LOW. MAINTENANCE ACCOMPLISHED FIM TASK 28-21-00, CHECKED FOR UNWANTED FUEL TRANSFER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
